# SDR CALA2016062895489

- Difficulty date: June 26, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 88,105 hours, 10,121 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAW A-CHECK, SEAT ELECTRIC LIGHT STRIP AT 33 HJK BROKEN.  REPLACED ELECTRIC LIGHT STRIP IAW MM 33-51-12-201-C03.
